MathSciNet Relay Station
MathSciNet bibliographic data
MR878684 65N99 (35A35 35J25)
Hagstrom, T. M.; Keller, H. B. Asymptotic boundary conditions and numerical methods for nonlinear elliptic problems on unbounded domains. Math. Comp. 48 (1987), no. 178, 449–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement